“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7356
School of Mathematics
  Title:   Explicit description of a class of indecomposable injective modules
1.  M. R. Pournaki
2.  M. Tousi
  Status:   Published
  Journal: Acta Math. Sci. Ser. B Engl. Ed.
  Vol.:  25
  Year:  2005
  Pages:   511-514
  Supported by:  IPM
Let R be a commutative Noetherian ring and p be a prime ideal of R such that the ideal pRp is principal and ht(p) ≠ 0. In this note, we describe the explicit structure of the injective envelope of the R-module R/p.

Download TeX format
back to top
scroll left or right